# SDR DL757050394

- Difficulty date: July 21, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 66,124 hours, 34,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE ON EICAS ILLUMINATED ALONG WITH GEAR LIGHT ABOVE HANDLE.  RETURNED TO CVG WHEN GEAR LOWERED ALL INDICATIONS RETURNED TO NORMAL.  FOUND FAULT CARD ON SYS 2 069 ON PSEU.  REPLACED PSEU PER M/M CHKS GOOD.  GEAR SWING CKS OK.  REPLACED RT GEAR UP SENSORS S10069 AND S10239.  SWUNG GEAR SEVERAL TIMES OPS NORMAL EACH TIME.  NO EICAS MSG, NO FAULTS ON PSEU AFTER GEAR SWING.
